# SDR SWAA053873

- Difficulty date: December 4, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 57,771 hours, 49,590 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE FRAME CRACKED AT BS 360, STR 13R TO  STR 14R.  REPAIRED FRAME PER SRM.
